What do I need to do to prepare myself... she is mentally head strong she wants to stop I just need some advice to help myself help her thru this... thanks in advance.
Depending on what dose your friend is taking, stopping Suboxone cold turkey is going to be similar to stopping any opiate. She is going to experience pain, cramping, restlessness, anxiety, insomnia to name a few of the withdrawal symptoms. It is really best to taper off this medication which means she can avoid most if not all of the withdrawals. Would be happy to help with a taper plan.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Oct 2009 • 2 answers
Posted 15 Oct 2009 • 1 answer
Posted 25 Sep 2010 • 2 answers
Posted 15 Jun 2011 • 1 answer
Posted 24 Feb 2013 • 2 answers